CASIA OpenIR  > 09年以前成果
A rational spline model approximation and control of output probability density functions for dynamic stochastic systems
Wang, H; Yue, H
Source PublicationTRANSACTIONS OF THE INSTITUTE OF MEASUREMENT AND CONTROL
2003
Volume25Issue:2Pages:93-105
SubtypeArticle
AbstractThis paper presents a new method to model and control the shape of the output probability density functions for dynamic stochastic systems subjected to arbitrary bounded random input. A new rational model is proposed to approximate the output probability density function of the system. This is then followed by the design of a novel nonlinear controller, which guarantees the monotonic decreasing of the functional norm of the difference between the measured probability density function and its target distribution. This leads to a desired tracking performance for the output probability density function. A simple example is utilized to demonstrate the use of the proposed modelling and control algorithm and encouraging results have been obtained.
KeywordB-spline Neural Network Dynamic Stochastic System Probability Density Function Robust Control
WOS HeadingsScience & Technology ; Technology
Indexed BySCI
Language英语
WOS Research AreaAutomation & Control Systems ; Instruments & Instrumentation
WOS SubjectAutomation & Control Systems ; Instruments & Instrumentation
WOS IDWOS:000182880000001
Citation statistics
Document Type期刊论文
Identifierhttp://ir.ia.ac.cn/handle/173211/9904
Collection09年以前成果
Affiliation1.UMIST, Dept Elect Engn & Elect, Manchester M60 1QD, Lancs, England
2.Chinese Acad Sci, Inst Automat, Beijing 100864, Peoples R China
Recommended Citation
GB/T 7714
Wang, H,Yue, H. A rational spline model approximation and control of output probability density functions for dynamic stochastic systems[J]. TRANSACTIONS OF THE INSTITUTE OF MEASUREMENT AND CONTROL,2003,25(2):93-105.
APA Wang, H,&Yue, H.(2003).A rational spline model approximation and control of output probability density functions for dynamic stochastic systems.TRANSACTIONS OF THE INSTITUTE OF MEASUREMENT AND CONTROL,25(2),93-105.
MLA Wang, H,et al."A rational spline model approximation and control of output probability density functions for dynamic stochastic systems".TRANSACTIONS OF THE INSTITUTE OF MEASUREMENT AND CONTROL 25.2(2003):93-105.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, H]'s Articles
[Yue, H]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, H]'s Articles
[Yue, H]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, H]'s Articles
[Yue, H]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.